# SDR 9615001159

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159US
- Make and model: Doug DC-10-40
- Aircraft serial: 46768
- Engine: Pwa JT9D20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT, THE NR 3 ENGINE EXPERIENCED REVERSE STALL.  WITH EGT INCREASING TO 1,000 DEGREES, CREW FOLLOWED COM PROCEDURE AND SHUT DOWN THE ENGINE WHILE STILL IN REVERSE.  AIRCRAFT WAS TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  BORESCOPE INSPECTION REVEALED NO DAMAGE.  THE NR 3 ENGINE WAS PLACED ON AN 80 HOUR MAXIMUM FLYBACK.
